# SDR JJBA20230315016

- Difficulty date: March 10, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,045 hours, 29,917 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LIGHTNING STRIKE DURING DECENT THROUGH 8,000.  PERFORMED LIGHTNING STRIKE INSPECTION. ALL 5 DISPLAY UNITS MAGNETIZED DUE TO LIGHTNING STRIKE. REMOVED AND REPLACED ALL 5 DISPLAY UNITS. NO FURTHER DEFECTS. FO WINDSHIELD SHOWS SIGNS OF STRIKE. REMOVED AND REPLACED FO'S WINDSHIELD. OPS AND LEAK CHECK SAT. STATIC WICK ON TOP OF RUDDER MISSING. REMOVED AND REPLACED TAIL BOOM ASSEMBLY.
